Exact solutions of two electrons in a quantum dot

Jia Lin Zhu, Jing Zhi Yu, Zhi Qiang Lit, Yoshiyuki Kawazoe

Research output: Contribution to journalArticlepeer-review

44 Citations (Scopus)

Abstract

Making use of the expansion in a power series, the exact eigensolutions of two electrons in a parabolic quantum dot are obtained. The quantum-size effects on the energy spectra of two electrons are shown for the first time.

Original languageEnglish
Pages (from-to)7857-7862
Number of pages6
JournalJournal of Physics Condensed Matter
Volume8
Issue number42
DOIs
Publication statusPublished - 1996 Oct 14

ASJC Scopus subject areas

  • Materials Science(all)
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Exact solutions of two electrons in a quantum dot'. Together they form a unique fingerprint.

Cite this